MathSciNet Relay Station
MathSciNet bibliographic data
MR208610 (34 #8419) 57.20
Minkus, J. B. On embedding highly connected manifolds in Euclidean space. Trans. Amer. Math. Soc. 115 1965 525–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement